# SDR UIEA2016051200282

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,098 hours, 16,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201720101
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING LENS MISSING BY SEAT OUTSIDE 6K.  REPLACED MISSING EMER LIGHT LENS COVER BY SEAT 6K IAW AMM 33-51-10.
